# SDR 2000UALA00696

- Difficulty date: November 17, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 19,956 hours, 6,825 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHEMICAL SMELL IN ENTIRE CABIN.  *S/D*  FOUND DEICING FLUID ON APU INLET DOOR AND INLET DUCT.  CLEANED INLET DOOR, DUCT AND SURROUNDING AIRCRAFT SKIN.  TEST RUN APU AND BOTH ENGINES, RAN BOTH AIR CONDITIONING PACKS, NO FURTHER ODOR NOTED.
